×

zbMATH — the first resource for mathematics

Continuity of multiplication in operator algebras. (English) Zbl 0064.35701
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Richard Arens, A generalization of normed rings, Pacific J. Math. 2 (1952), 455 – 471. · Zbl 0047.35802
[2] Ernest A. Michael, Locally multiplicatively-convex topological algebras, Mem. Amer. Math. Soc., No. 11 (1952), 79. · Zbl 0047.35502
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.